# SDR SWAA091709

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 54,047 hours, 53,176 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315
- Part serial: 8700
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH OBSERVED L1 WINDSHIELD SPARKING.  WINDOW HEAT WORKED NORMAL.  REMOVED AND REPLACED WINDOW PER MM.
